# SDR AALA20072211

- Difficulty date: November 14, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SXM - EMERGENCY SLIDE AT LEFT NUMBER ONE DOOR DISLODGED FROM SLIDE STORAGE PACK AND WAS SUPPORTED BY JETBRIDGE NOT ACTIVATING INFLATION SEQUENCE.  SLIDE DID NOT DEPLOY.  REPLACED EMERGENCY SLIDE AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
